Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)


Solomon's conjectures and the local functional equation for zeta functions of orders

Authors: Colin J. Bushnell and Irving Reiner
Journal: Bull. Amer. Math. Soc. 2 (1980), 306-310
MSC (1970): Primary 12A82, 12B37, 16A18
MathSciNet review: 555268
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. C. J. Bushnell and I. Reiner, Zeta functions of arithmetic orders and Solomon's conjectures (to appear).
  • 2. Roger Godement and Hervé Jacquet, Zeta functions of simple algebras, Lecture Notes in Mathematics, Vol. 260, Springer-Verlag, Berlin-New York, 1972. MR 0342495 (49 #7241)
  • 3. Louis Solomon, Zeta functions and integral representation theory, Advances in Math. 26 (1977), no. 3, 306–326. MR 0460292 (57 #286)
  • 4. Louis Solomon, Partially ordered sets with colors, Relations between combinatorics and other parts of mathematics (Proc. Sympos. Pure Math., Ohio State Univ., Columbus, Ohio, 1978) Proc. Sympos. Pure Math., XXXIV, Amer. Math. Soc., Providence, R.I., 1979, pp. 309–329. MR 525332 (80c:05011)

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 12A82, 12B37, 16A18

Retrieve articles in all journals with MSC (1970): 12A82, 12B37, 16A18

Additional Information

PII: S 0273-0979(1980)14745-X

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia